CureZone   Log On   Join
Re: Does MMS give you any kind of 'high' when you take it?
 
mahgicmahn Views: 5,240
Published: 13 years ago
 
This is a reply to # 1,094,447

Re: Does MMS give you any kind of 'high' when you take it?


I too have experienced the high especially after I increase my doseage.
I have been on Miracle-Mineral-Supplement for 2 weeks dosing 9/2x and presently a mild cold has surfaced realizing it's part of the de-tox cycle.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

4.141 sec, (1)